Cohomology theories for homotopy algebras and noncommutative geometry

Hamilton, Alastair and Lazarev, Andrey (2009) Cohomology theories for homotopy algebras and noncommutative geometry. Algebraic and Geometric Topology, 9 (3). pp. 1503-1583. ISSN 1472-2747

Full text not available from this repository.

Abstract

This paper builds a general framework in which to study cohomology theories of strongly homotopy algebras, namely A∞–, C∞– and L∞–algebras. This framework is based on noncommutative geometry as expounded by Connes and Kontsevich. The developed machinery is then used to establish a general form of Hodge decomposition of Hochschild and cyclic cohomology of C∞–algebras. This generalises and puts in a conceptual framework previous work by Loday and Gerstenhaber–Schack.

Item Type: Journal Article
Journal or Publication Title: Algebraic and Geometric Topology
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 60053
Deposited By: ep_importer_pure
Deposited On: 16 Nov 2012 15:01
Refereed?: Yes
Published?: Published
Last Modified: 01 Jan 2020 08:13
URI: https://eprints.lancs.ac.uk/id/eprint/60053

Actions (login required)

View Item View Item